# SDR REXA201100637

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 19,330 hours, 16,801 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT ROW 8-12 INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS FLOOR TRACK AFT ELECTRICAL CONNECTOR IAW AMM 33-51-01.  VERIFIED PART EFFECTIVITY.  OPC GOOD, A/C OK FOR SVC.
